Alert archive / Pennsylvania / Flash Flood Watches in 2013
Flash Flood Watch 2, NWS State College, PA
NWS State College, PA issued this flash flood watch at Jun 27, 2013, 9:45 AM EDT for 24 counties in Pennsylvania. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2013, 9:45 AM EDT (13:45 UTC)
- Expired
- Jun 27, 2013, 9:15 PM EDT
- In force
- 12 hr
- Issued by
- NWS State College, PA
- Flood severity
- None
All 24 counties
Bedford County, PA, Blair County, PA, Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Columbia County, PA, Elk County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lycoming County, PA, McKean County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Potter County, PA, Snyder County, PA, Somerset County, PA, Sullivan County, PA, Tioga County, PA, Union County, PA, Warren County, PA
The radar
The State College radar (KCCX), 18 km from the middle of the area, began a volume at 13:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 1.8 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 233 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 485 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
263 WGUS61 KCTP 271345 FFACTP URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE STATE COLLEGE PA 945 AM EDT THU JUN 27 2013 PAZ004>006-010>012-017>019-024>028-033>035-037-041-042-045-046- 049>053-280600- /O.NEW.KCTP.FF.A.0002.130627T1345Z-130628T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA- 945 AM EDT THU JUN 27 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF CENTRAL PENNSYLVANIA... INCLUDING THE FOLLOWING AREAS...BEDFORD...BLAIR...CAMBRIA... CAMERON...CLEARFIELD...COLUMBIA...ELK...FULTON...HUNTINGDON... JUNIATA...MCKEAN...MIFFLIN...MONTOUR...NORTHERN CENTRE... NORTHERN CLINTON...NORTHERN LYCOMING...NORTHUMBERLAND... POTTER...SNYDER...SOMERSET...SOUTHERN CENTRE...SOUTHERN CLINTON...SOUTHERN LYCOMING...SULLIVAN...TIOGA...UNION AND WARREN. * THROUGH LATE EVENING. * HEAVY DOWNPOURS WILL PRODUCE RAINFALL RATES EXCEEDING 2 TO 3 INCHES PER HOUR. WIDESPREAD STORM TOTALS OF 1 TO 2 INCHES ARE EXPECTED...WITH LOCALLY 3 INCHES PLUS POSSIBLE WHERE SLOW MOVING OR TRAINING STORMS DEPOSIT HIGHER AMOUNTS. * FLASH FLOODING WILL BE POSSIBLE DUE TO EXCESSIVE RAINFALL RATES THIS AFTERNOON AND EVENING. FLOODING OF LOW LYING AND POOR DRAINAGE AREAS IS LIKELY, AND RAPID RISES ON STREAMS WILL RESULT... CAUSING SOME STREAMS TO OVERFLOW THEIR BANKS. KNOW YOUR LOCATION WITH RESPECT TO LOW WATER CROSSINGS AND BE PREPARED TO MOVE TO HIGHER GROUND SHOULD FLASH FLOOD WARNINGS BE ISSUED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ DEVOIR
1 follow-up statement
663 WGUS61 KCTP 280115 FFACTP FLOOD WATCH NATIONAL WEATHER SERVICE STATE COLLEGE PA 915 PM EDT THU JUN 27 2013 PAZ004>006-010>012-017>019-024>028-033>035-037-041-042-045-046- 049>053-280215- /O.CAN.KCTP.FF.A.0002.000000T0000Z-130628T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA- 915 PM EDT THU JUN 27 2013 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF CENTRAL PENNSYLVANIA HAS BEEN CANCELLED. THE HEAVIEST RAIN HAS MOVED TO THE EAST OF THE AREA. ONLY A FEW ADDITIONAL PROBLEMS MAY OCCUR THIS EVENING...MAINLY TO THE NORTHEAST OF WILLIAMSPORT. BUT...IN GENERAL...THE THREAT OF NEW FLOODING HAS ENDED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood watch went out at Jun 27, 7:50 AM EDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jun 27, 7:50 AM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 750 AM EDT THU JUN 27 2013 .SYNOPSIS... AN UNSEASONABLY DEEP TROUGH WILL CARVE OUT OVER THE EASTERN UNITED STATES FROM THE GREAT LAKES THROUGH THE MID-SOUTH INTO THE WEEKEND. THIS PATTERN WILL FEATURE SLIGHTLY COOLER TEMPERATURES AND SEVERAL OPPORTUNITIES FOR RAINFALL...SOME OF WHICH MAY BE LOCALLY HEAVY. THE UNSETTLED WEATHER REGIME WILL PERSIST INTO THE FIRST WEEK OF JULY AS THE UPPER LEVEL TROUGH AXIS SLOWLY MIGRATES INTO THE MISSISSIPPI VALLEY...ALLOWING A DEEP PLUME OF TROPICAL MOISTURE ALONG THE EASTERN SEABOARD TO SHIFT WESTWARD INTO THE APPALACHIANS. && .NEAR TERM /THROUGH TONIGHT/... DENSE FOG AND SHALLOW STRATUS HAVE BECOME A LITTLE MORE PREVALENT ACROSS THE CWA THAN PREVIOUSLY THOUGHT. THIS IS ESPECIALLY TRUE OVER THE ALLEGHENIES. UPDATED GRIDS TO REFLECT WIDER CVRG OF 1/4SM VISBYS. NOW THAT THE SUN IS UP...THE DENSE FOG SHOULD ONLY LAST ABOUT ANOTHER HOUR - SO WILL NOT ISSUE DENSE FG ADVY AND COVER WITH NOW/SPS. IR/WV SATL SHOWS WELL-DEFINED VORT/OLD MCV MOVG INTO N-CNTRL OH LOCATED WITHIN BASE OF H5 SHORTWAVE TROUGH OVER THE SRN GRT LKS AND UPPER OH VLY. THE SFC LOW ASSOCD WITH THIS MESOSCALE FEATURE IS HANDLED SIMILARLY BY THE OPERATIONAL MODELS WHICH ALL TRACK IT ENEWD ACRS N-CNTRL PA THIS AFTN/EVE AND THEN INTO THE CATSKILLS BY FRIDAY MORNING. STG S-SELY FLOW AT H85 WILL PULL VERY HIGH MSTR NWD INTO CNTRL PA AHEAD OF THE SFC WAVE...WITH PWATS FCST TO INCREASE TO AROUND 2 INCHES OVER THE E-CNTRL MTNS AND SUSQ VLY BY 21Z. EXPECT COMBO OF LG SCALE LIFT/HGT FALLS ASSOCD WITH H5 SHORTWAVE TROUGH AND VERY HIGH MSTR AVAILABILITY TO SUPPORT POTENTIAL FOR HEAVY TO LOCALLY EXCESSIVE RAINFALL EVENT WITH 1-2+ INCH AMTS...PARTICULARLY OVER PORTIONS OF E-CNTRL AND NERN PA WHICH IS WHERE MOST OF THE 00Z OPRNL GUIDANCE /INCLUDING THE HI-RES MDLS/ ARE FOCUSING THEIR HEAVIEST QPF. CONCERNING POTENTIAL FOR FLASH FLOODING...FFG VALUES REMAIN FAIRLY HIGH IN AREA WHERE HEAVIEST RAFL IS EXPECTED...SO HAVE OPTED NOT TO ISSUE FF WATCH ATTM. HOWEVER COULD SEE SOME LOCALIZED FLOODING PROBLEMS DUE TO INTENSE/CONVECTIVELY ENHANCED RAIN RATES AND WILL CONTINUE TO HIGHLIGHT THIS IN THE HWO PRODUCT. HAVE ALSO KEPT HEAVY RAINFALL WORDING IN THE GRIDDED WEATHER ELEMENTS/WORDED FCSTS. THE SERN ZONES ARE IN THE DAY 1 SLIGHT RISK BUT THE SVR THREAT REMAINS SOMEWHAT UNCERTAIN...OWING TO MARGINAL INSTABILITY/WEAK LAPSE RATES. IF SIGNIFICANT DESTABILIZATION CAN OCCUR IN ADVANCE OF THE SFC LOW...BANDS OF TSTMS MAY POSE AN ISOLD STG TO DMGG WIND THREAT. && .SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/... A DRIER FRIDAY IS IN STORE FOR CENTRAL PA...AS SOUTHERLY LL JET AND ASSOC PLUME OF AND ASSOC PLUME OF HIGH PWATS PUSHES OFF THE E COAST. HOWEVER...TRAILING ENERGY DIGGING INTO THE BACK SIDE OF THE MEAN TROUGH WILL SUPPORT UNSETTLED CONDS WITH THE CHC OF A SHRA OR PM TSRA. LIMITED MSTR/NEAR NORMAL PWATS SHOULD HELP CONTAIN BASIN AVG RAFL AMTS. ENS MEAN QPF RANGES FROM ARND A THIRD OF AN INCH ACROSS THE NW MTNS...TO JUST A FEW HUNDREDTHS IN THE SOUTH. ALTHOUGH COOL TEMPS ALOFT SHOULD PROMOTE PLENTY OF CU/STRATO-CU ON FRIDAY...THERE SHOULD BE ENOUGH BREAKS OF SUNSHINE EAST OF THE ALLEGHENIES TO PUSH READINGS TO NEAR NORMAL VALUES. ANOTHER SHORTWAVE ROTATING AROUND BASE OF TROF COULD SUPPORT A FEW ADDITIONAL SHOWERS FRI NIGHT. HOWEVER...COVERAGE SHOULD WANE CONSIDERABLY AS BLYR COOLS/STABILIZES AFTER SUNSET. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... UNSEASONABLY LOW HEIGHTS WILL COVER THE OHIO VALLEY AND WESTERN PA ON SATURDAY...A PATTERN FAVORABLE FOR DIURNAL CONVECTION GIVEN COOL TEMPS ALOFT/STEEP LAPSE RTS. HAVE INCREASED THE CHC OF PM SHRA/TSRA ACROSS THE WESTERN COUNTIES TO ARND 60 PCT BASED ON LATEST GEFS OUTPUT. ENS MEAN 925MB TEMPS INDICATE SAT WILL BE ANOTHER WARM DAY ACROSS THE EASTERN HALF OF THE STATE...WHILE CLOUDS/PRECIP KEEP READINGS COOLER ACROSS THE WEST. MED RANGE MDL GUIDANCE IN AGREEMENT WITH REGARDS TO THE LARGE SCALE PATTERN...INDICATING AN ANOMALOUS TROF CENTERED OVR THE E GRT LKS/OHIO VALLEY ON SUNDAY...THEN A GRADUAL WESTWARD MIGRATION OF TROF AND W ATLANTIC RIDGE INTO NEXT WEEK. AS THIS RETROGRESSION TAKES PLACE...SOUTHERLY LL JET AND BAND OF ANOMALOUS PWATS ON WESTERN PERIPHERY OF W ATLANTIC RIDGE WILL RETURN TO THE AREA...PROMOTING ABOVE NORMAL RAINFALL FROM DIURNALLY-ENHANCED CONVECTION SUN-WED. ALTHOUGH MCLDY SKIES SHOULD CAP DAYTIME TEMPS CLOSE TO SEASONAL NORMS...THE SOUTHERLY FLOW OF HUMID AIR SHOULD RESULT IN A STRETCH OF WARM NIGHTS INTO NEXT WEEK. && .AVIATION /12Z THURSDAY THROUGH MONDAY/... DENSE FOG/SHALLOW STRATUS WILL CONTINUE TO IMPACT MOST AIRFIELDS THRU 13-14Z WITH VIS-CIGS AOB AIRFIELD MINS. SOME IMPROVEMENT TO 3-5SM VIS IN HZ /MVFR/ IS EXPECTED BY LATER THIS MORNING. ADDED VCTS TO MOST SITES FOR LATE MORNING INTO THE AFTN 15-20Z. N-S BAND OF RAIN W/ EMBEDDED TSRA WILL SHIFT EWD INTO THE WRN AIRSPACE/ZOB SECTOR AROUND 14-15Z...AND BRING MOD TO HVY SHOWERS AND TSTMS TO THE AREA. LCL VIS MAY DROP TO 1-2SM IN +SHRA/+TSRA. SFC LOW DEVELOPING OVER THE UPPER OH VLY EARLY THIS MORNING WILL TRACK SLOWLY ENEWD ACRS CNTRL PA THIS AFTN/EVE AND INTO NY STATE BY FRIDAY MORNING. POTENTIAL IS THERE FOR A FEW SEVERE STORMS OVER THE ERN 1/3 OF THE AIRSPACE LATE THIS AFTN/EVE. WINDS WILL SHIFT AROUND TO THE WEST BY FRIDAY MORNING WITH SCT SHOWERS AND POSSIBLY SOME LOW CLOUDS AND FOG TO CONTEND WITH. OUTLOOK... FRI-MON...VFR-MVFR WITH SCT SHOWERS AND TSTMS. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...STEINBUGL NEAR TERM...STEINBUGL SHORT TERM...FITZGERALD LONG TERM...FITZGERALD/CERU AVIATION...STEINBUGL
Hazardous weather outlook, Jun 27, 5:39 AM EDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 539 AM EDT THU JUN 27 2013 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049-050- 056-280945- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-PERRY- 539 AM EDT THU JUN 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HEAVY SHOWERS AND THUNDERSTORMS WILL OVERSPREAD THE AREA TODAY. THERE IS A SLIGHT CHANCE THAT LOCALIZED FLOODING WILL RESULT THIS AFTERNOON OR EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ051>053-057>059-063>066-280945- MONTOUR-NORTHUMBERLAND-COLUMBIA-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 539 AM EDT THU JUN 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HEAVY SHOWERS AND THUNDERSTORMS WILL OVERSPREAD THE REGION THIS AFTERNOON. THERE IS A SLIGHT CHANCE THAT SOME OF THESE STORMS COULD PRODUCE DAMAGING WIND GUSTS OR LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:17 PM EDT | Special Weather Statement | CTP | Lancaster | 28 min |
| Jun 27, 10:10 AM EDT | Areal Flood Advisory | CTP | Clearfield | 3 hr |
| Jun 27, 10:59 AM EDT | Flash Flood Warning | CTP | Clearfield | 9 hr |
| Jun 27, 11:34 AM EDT | Areal Flood Advisory | CTP | Clearfield | 3 hr |
| Jun 27, 12:27 PM EDT | Areal Flood Advisory | CTP | Elk | 3 hr |
| Jun 27, 12:44 PM EDT | Flash Flood Warning | CTP | Clearfield, Elk | 7 hr |
| Jun 27, 12:57 PM EDT | Areal Flood Advisory | CTP | Bedford, Blair, Fulton, Huntingdon | 3 hr |
| Jun 27, 1:05 PM EDT | Special Weather Statement | CTP | Huntingdon | 40 min |
| Jun 27, 1:23 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin, Fulton, Huntingdon, Juniata, Perry | 67 min |
| Jun 27, 1:57 PM EDT | Areal Flood Advisory | CTP | Blair, Cambria, Clearfield, Huntingdon, Juniata, Mifflin and 1 more | 3 hr |
| Jun 27, 2:01 PM EDT | Severe Thunderstorm Warning | CTP | Franklin, Fulton | 59 min |
| Jun 27, 2:15 PM EDT | Tornado Warning | CTP | Juniata, Perry | 45 min |
| Jun 27, 2:57 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin, Juniata, Perry | 78 min |
| Jun 27, 3:21 PM EDT | Areal Flood Advisory | CTP | Clearfield | 3 hr |
| Jun 27, 3:22 PM EDT | Special Weather Statement | CTP | Snyder | 38 min |
| Jun 27, 3:28 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Northumberland, Perry, Snyder, Union | 77 min |
| Jun 27, 3:41 PM EDT | Flash Flood Warning | CTP | Cumberland, Franklin, Juniata, Perry | 3 hr |
| Jun 27, 3:55 PM EDT | Areal Flood Advisory | CTP | Blair, Centre, Clearfield, Clinton, Huntingdon, Mifflin | 3 hr |
| Jun 27, 4:00 PM EDT | Areal Flood Advisory | CTP | Cameron, Clearfield, Elk | 3 hr |
| Jun 27, 4:03 PM EDT | Areal Flood Advisory | CTP | Cumberland, Dauphin, Juniata, Mifflin, Northumberland, Perry and 1 more | 3 hr |
| Jun 27, 4:05 PM EDT | Special Weather Statement | CTP | Lancaster | 55 min |
| Jun 27, 4:08 PM EDT | Special Weather Statement | CTP | Union | 67 min |
| Jun 27, 4:20 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Huntingdon | 55 min |
| Jun 27, 4:30 PM EDT | Special Weather Statement | CTP | Lancaster | 60 min |
| Jun 27, 4:33 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, Lebanon | 57 min |
| Jun 27, 4:36 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Juniata, Northumberland, Perry and 3 more | 69 min |
| Jun 27, 4:42 PM EDT | Areal Flood Warning | CTP | Centre, Huntingdon | 3 hr |
| Jun 27, 4:45 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Snyder, Union | 60 min |
| Jun 27, 4:46 PM EDT | Flash Flood Warning | CTP | Cumberland, Dauphin, Juniata, Northumberland, Perry, Snyder and 1 more | 3 hr |
| Jun 27, 5:01 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clearfield, Clinton | 59 min |
| Jun 27, 5:11 PM EDT | Flash Flood Warning | CTP | Clearfield | 3 hr |
| Jun 27, 5:13 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Lebanon, Northumberland, Schuylkill | 77 min |
| Jun 27, 5:17 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Lycoming, Union | 58 min |
| Jun 27, 5:26 PM EDT | Flash Flood Warning | CTP | Columbia, Dauphin, Lebanon, Montour, Northumberland, Schuylkill | 3 hr |
| Jun 27, 5:40 PM EDT | Areal Flood Warning | CTP | Centre, Clinton, Lycoming | 9 hr |
| Jun 27, 5:40 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Schuylkill, Sullivan | 65 min |
| Jun 27, 5:50 PM EDT | Tornado Warning | CTP | Centre, Clinton | 25 min |
| Jun 27, 6:09 PM EDT | Flash Flood Warning | CTP | Centre, Clearfield, Clinton | 3 hr |
| Jun 27, 6:13 PM EDT | Tornado Warning | CTP | Clinton, Lycoming | 32 min |
| Jun 27, 6:41 PM EDT | Areal Flood Warning | CTP | Cumberland, Franklin, Juniata, Perry | 3 hr |
| Jun 27, 6:41 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Schuylkill, Sullivan | 64 min |
| Jun 27, 6:51 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming | 69 min |
| Jun 27, 7:15 PM EDT | Areal Flood Warning | CTP | Centre, Clearfield | 6 hr |
| Jun 27, 7:30 PM EDT | River Flood Warning | CTP | Clinton | 4 hr |
| Jun 27, 7:33 PM EDT | Flash Flood Warning | CTP | Sullivan | 3 hr |
| Jun 27, 7:43 PM EDT | Areal Flood Warning | CTP | Centre, Huntingdon | 3 hr |
| Jun 27, 7:43 PM EDT | Severe Thunderstorm Warning | CTP | Sullivan | 62 min |
Nearby
Flash Flood Watches in Pennsylvania, 2013Every flash flood watch in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.